SINUTAB NON DROWSY TABLETS 15

SINUTAB NON DROWSY TABLETS 15

Regular price€7,00
/
Tax included. Shipping calculated at checkout.

  • In stock, ready to ship
  • Inventory on the way

Please accept our terms and conditions above to enable Add To Cart button.

Details

Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

What is Sinutab for?

Sinutab Non-Drowsy are used for the relief of nasal congestion and associated pain. The tablets help treat pain and unblock the nasal passages, relieving sinus congestion and pressure. The tablets contain paracetamol to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses. This medicine is for use in adults and children aged 16 years and over.

Sinutab relieves:

    Nasal congestion
    Sinus pressure
    Feverishness
    Headaches
    Aches and pains
    Eases breathing

Dosage

Adults and children aged 16 years and over Age Dose Adults and children aged 16 years and over 2 tablets every 4-6 hours as needed
Leave at least 4 hours between doses.
Do not take more than 8 tablets (4 doses) in 24 hours.
Do not take for more than 5 days.
If symptoms persist or worsen talk to your doctor or pharmacist.
Children aged 12 to 15 years 1 tablet every 4 to 6 hours as needed
Leave at least 4 hours between doses.
Do not take more than 4 tablets (4 doses) in 24 hours.
Do not take for more than 5 days.
If symptoms persist or worsen talk to your doctor or pharmacist.
Do not exceed the maximum daily dose: 8 tablets in 24 hours.
If symptoms persist, consult your doctor.

Contains

The active ingredients in Non-Drowsy Sinutab are: 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet.

Other ingredients are: Pregelatinised maize starch, crospovidone, povidone, stearic acid, microcrystalline cellulose, sodium starch glycolate, magnesium stearate
Warning

Contains paracetamol
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Prolonged administration without medical supervision may be harmful.

Important Information

Immediate medical advice should be sought in the event of an overdose even if you feel well.
Please read the enclosed leaflet carefully.
This product should only be used when clearly necessary.
Keep out of the reach and sight of children.

As with all medicines, if you are pregnant or taking any other medicine consults your doctor or pharmacist before taking this product.

If symptoms persist consult your doctor.

Do not use this medicine

  • If you have ever had a bad reaction to any of the ingredients of this medicine (see below).
  • If you have high blood pressure or heart disease.
  • If you have diabetes.
  • If you have a phaeochromocytoma (rare tumour that affects your heart rate and blood pressure).
  • If you have an overactive thyroid gland.
  • If you have glaucoma (increased pressure in the eye).
  • If you have severe kidney problems.
  • If you are taking beta blockers (used to treat high blood pressure).
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs).
  • If you are taking stimulants or appetite suppressants or drugs used to treat congestion and asthma (Sympathomimetic drugs).
  • If you are taking any other cough and cold medicine.

Storage Instructions

Do not store above 25°C.
Store in the original packaging

See enclosed leaflet for further information

Please Note

This item is a medicine and for safety reasons our Docklands Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +35319089308 or email info@docklandspharmacy.ie and we will have a pharmacist call you as soon as possible.

Free Click & Collect

We offer a FREE click and collect service through our retail store:

O'Casey's Pharmacy,
Unit 2, Block 2,
Island Key,
EastWall,
Dublin,
D03 E6C3

Telephone: +353 1 908 9308

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.


Recently viewed